Really good and good price
Advil Liqui-Gels Pain Reliever and Fever Reducer, Solubilized Ibuprofen 200mg, 80 Count, Liquid Fast Pain Relief
About This Item
- FAST LIQUID PAIN RELIEF: Advil Liqui-Gels Ibuprofen 200mg rush liquid pain relief wherever you hurt. Our powerful and liquid filled capsules are perfect for minor arthritis pain, back pain, and aches associated with the common cold.
- RELIEF PAIN AND REDUCE FEVER: Whether you have occasional muscle aches, backaches, minor arthritis pain, or other aches and pains, Advil Liqui-Gels go to work quickly to fight pain at the site of inflammation so you can get relief where you need it.
- FAST ABSORPTION, FAST RELIEF: Advil delivers fast-acting relief with strength that lasts. People choose Advil for quick and effective treatment of tough aches and pains including headache, lower back pain, joint pain and arthritis pain relief.
- USE AS DIRECTED: For use in individuals 12 and older. Add Advil Liqui-Gels to your cart today and power over pain.
- #1 CHOICE FOR TOUGH PAIN: Power over Pain with the #1 selling pain reliever. Millions of people have chosen Advil to relieve their aches and pains for over 30 years.
- HSA and FSA eligible item
Health Concern: Fever Body Aches & Pains Headache
Inactive Ingredients: Coconut Oil, FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol
Ingredients: Active Ingredients: (In each Capsule) Purpose Solubilized Ibuprofen Equal to 200mg Ibuprofen (NSAID)* Purpose: Pain Reliever/Fever Reducer (Present as the Free Acid and Potassium Salt) *Nonsteroidal Anti-Inflammatory Drug; Inactive Ingredients: FD&C Green No. 3, Gelatin, Lecithin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.
Active Ingredients: Solubilized Ibuprofen Equal to 200mg Ibuprofen
Active Ingredient Name: Ibuprofen
Dosage: In each capsule
Instructions: Read and keep carton for complete warnings and information. Directions: do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 capsule every 4 to 6 hours while symptoms persist. if pain or fever does not respond to 1 capsule, 2 capsules may be used do not exceed 6 capsules in 24 hours, unless directed by a doctor children under 12 years: ask a doctor
Explore this item
Name brand worth the expense in this case
I don't think I've ever bought name brand ibuprofen before, but it had gotten to the point that I was having to take four of the generics at a time to get any relief. I decided to try these Advil. They are considerably more expensive than the generics, but guess what? They work. I can even take only one at a time and get decent pain relief, though two is better for higher pain levels. Highly recommend.
I was recently in a car accident that caused me some severe back pain. It's been several days, but I still get some occasional intense pain. Today, my back pain flared up so bad that I thought I was going to have to leave work. Fortunately, the sell Advil in the cafeteria, I took 2 and my back pain subsided to the point that I am able to function
Get specific details about this product from customers who own it.
Ask a question